Open Access
Translator Disclaimer
February, 1993 Stochastic Models for Epidemics with Special Reference to AIDS
Valerie Isham
Ann. Appl. Probab. 3(1): 1-27 (February, 1993). DOI: 10.1214/aoap/1177005505

Abstract

This paper gives a review of some of the recent work on stochastic epidemic models and their deterministic counterparts. In particular it focusses on models for the spread of HIV infection and AIDS. The variability between realisations of an epidemic is discussed in some detail, and methods of assessing this variation are described. Numerical examples are given to illustrate various aspects of the models considered.

Citation

Download Citation

Valerie Isham. "Stochastic Models for Epidemics with Special Reference to AIDS." Ann. Appl. Probab. 3 (1) 1 - 27, February, 1993. https://doi.org/10.1214/aoap/1177005505

Information

Published: February, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0778.92019
MathSciNet: MR1202513
Digital Object Identifier: 10.1214/aoap/1177005505

Subjects:
Primary: 60K99

Keywords: AIDS , Epidemic model , general stochastic epidemic , HIV infection , variability of epidemic realisations

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.3 • No. 1 • February, 1993
Back to Top